... depression. I experienced weird floaters iny eyes , and strange movements at night. DR said to go off and see if the floaters go away , or stay the same. gas anyone had this side effect? I was so hoping this med would help
Yes, and this is not a med to go on and off of like that. I have had some bad experiences with it. Follow Dr directions and see if it stops, or, you may want to give it more time, although I'd say 2-3 weeks is more than enough to adjust. If it's been that long, may be time for a change. Hope this helps you.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2012 • 4 answers
Posted 16 May 2014 • 1 answer
Posted 30 May 2014 • 2 answers
Posted 29 Jun 2014 • 2 answers
Posted 27 Sep 2015 • 10 answers